Skip to Main content Skip to Navigation


...
hal-02953909v1  Journal articles
Christina KatsamakiFabrice RouillierElias TsigaridasZafeirakis Zafeirakopoulos. PTOPO: A Maple package for the topology of parametric curves
ACM Communications in Computer Algebra, Association for Computing Machinery (ACM), 2020, 54 (2), pp.49-52. ⟨10.1145/3427218.3427223⟩
...
hal-01920444v1  Journal articles
Rémi ImbachGuillaume MorozMarc Pouget. Reliable Location with Respect to the Projection of a Smooth Space Curve
Reliable Computing, Springer Verlag, 2018, 26, pp.13-55
...
hal-01289699v1  Journal articles
Marc GlisseSylvain LazardJulien MichelMarc Pouget. Silhouette of a random polytope
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.14. ⟨10.20382/jocg.v7i1a5⟩
...
inria-00329731v1  Journal articles
Frédéric CazalsMarc Pouget. Jet fitting 3: A Generic C++ Package for Estimating the Differential Properties on Sampled Surfaces via Polynomial Fitting
ACM Transactions on Mathematical Software, Association for Computing Machinery, 2008, 35 (3)
...
hal-00690975v1  Journal articles
Montserrat ManubensGuillaume MorozDamien ChablatPhilippe WengerFabrice Rouillier. Cusp Points in the Parameter Space of Degenerate 3-RPR Planar Parallel Manipulators
Journal of Mechanisms and Robotics, American Society of Mechanical Engineers, 2012, pp.1-10
...
inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩
...
hal-00429510v1  Journal articles
Pierre-Vincent KoseleffDaniel PeckerFabrice Rouillier. The first rational Chebyshev knots
Journal of Symbolic Computation, Elsevier, 2010, 45 (12), pp.1341-1358. ⟨10.1016/j.jsc.2010.06.014⟩
...
hal-00103023v1  Journal articles
Frédéric CazalsMarc Pouget. Differential topology and geometry of smooth embedded surfaces: selected topics
International Journal of Computational Geometry and Applications, World Scientific Publishing, 2005, Vol. 15, No. 5, pp.511-536. ⟨10.1142/S0218195905001816⟩
inria-00100982v1  Journal articles
Philippe AubryFabrice RouillierMohab Safey El Din. Real solving for positive dimensional systems
Journal of Symbolic Computation, Elsevier, 2002, 34 (6), pp.543-560. ⟨10.1006/jsco.2002.0563⟩
inria-00099941v1  Journal articles
Fabrice RouillierPaul Zimmermann. Efficient isolation of polynomial's real roots
Journal of Computational and Applied Mathematics, Elsevier, 2004, 162 (1), pp.33-50. ⟨10.1016/j.cam.2003.08.015⟩
inria-00098872v1  Journal articles
Fabrice Rouillier. Solving Zero-Dimensional Systems through the Rational Univariate Representation
Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 1999, 9 (5), pp.433-461. ⟨10.1007/s002000050114⟩
inria-00098579v1  Journal articles
Jean-Charles FaugèreFrancois Moreau de Saint MartinFabrice Rouillier. Design of regular nonseparable bidimensional wavelets using Grobner basis techniques
IEEE Transactions on Signal Processing, Institute of Electrical and Electronics Engineers, 1998, 46 (4), pp.845-856. ⟨10.1109/78.668541⟩
...
inria-00097582v1  Journal articles
Frédéric CazalsMarc Pouget. Estimating Differential Quantities using Polynomial fitting of Osculating Jets
Computer Aided Geometric Design, Elsevier, 2005, 22 (2), pp.121-146